# SDR 96ZZZX1632

- Difficulty date: March 15, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Com-Jet, LLC., repair station DM4R133M
- Make and model: Doug DC-8-61
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Crank
- Part number: 37741723
- Condition: Broken
- Location: Lt Inbd Flap
- Component: 57726913
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRANK RECIEVED WITH BROKEN LINK MOUNT.  SUSPECT DUE TO HIGH STRESS IN THIS AREA AS WELL AS POSSIBLE METAL FATIGUE.
